Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Insulin/insulin suspension isophane

Hypoglycaemia-induced NSTEMI in an elderly patient: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Hsueh Y-C, Lee W-H, Huang Y-Y, Li Y-H, Chao T-H.Hypoglycemia-induced non-ST segment-elevation myocardial infarction: An unusual complication of diabetes mellitus. Acta Cardiologica Sinica 28: 148-151, No. 2, Jun 2012 - Taiwan

    Download references

    Additional information

    Key words

    Insulin-suspension-isophane; adverse reactions; Elderly; drug-induced; Hypoglycaemia; Insulin; Myocardial-infarction

    An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Insulin/insulin suspension isophane. React. Wkly. 1426, 28 (2012). https://doi.org/10.2165/00128415-201214260-00097

    Download citation

    Keywords

    • Hypoglycemia
    • Creatine Kinase
    • Emergency Room
    • Coronary Atherosclerosis
    • Creatine Kinase Level